Dynamics of Partial Differential Equations

Volume 5 (2008)

Number 4

On a semi-linear wave equation associated with memory conditions at the boundaries: unique, existence and regularity

Pages: 313 – 327

DOI: http://dx.doi.org/10.4310/DPDE.2008.v5.n4.a2

Author

Út V. Lê (Department of Mathematical Sciences, University of Oulu, Finland)

Abstract

In this paper the unique existence and regularity of the weak solution of an initial-boundary value problem relating to a semi-linear wave equation and two integral equations at the boundaries are given.

Keywords

contracted procedure, semi-linear wave equation, unique existence and regularity

2010 Mathematics Subject Classification

35L15, 35L20, 35L70

Full Text (PDF format)